MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80072
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/12/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user-reported leakage issue was not duplicated using substituted iv sets.The used iv set returned from the user was contaminated with biohazard.Therefore,unopened iv sets from the same lot number (returned by the user) were evaluated.No back check valve failure was observed for the twenty iv sets tested.(b)(4).
 
Event or Problem Description
The customer reported a back check valve failure."the nurse squeezed the primary saline bag to back prime the secondary drug bag.When the nurse let go of the primary bag, the fluid in the secondary bag backed up in the primary iv set." the user "also had two back check valve failure last week." no patient injury or harm was involved in this case.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6234094
Report Number3006575795-2016-00146
Device Sequence Number13559510
Product Code FPA
UDI-Device Identifier00814371020112
UDI-Public00814371020112
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2017
Device Model NumberA2-80072
Device Lot Number14106187
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1